# SDR 2001FA0000274

- Difficulty date: August 8, 2001
- Submitted: September 14, 2001
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494715
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Spoiler Actuato, Boeing
- Component part number: 654485114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED ON THE OPPOSITE SIDE OF THE PORTS.  INSTALL HOUSING PN 65-44947-15.  NOTE:  HOUSING IS PN 65-44947-15 AND IS THE REPLACEMENT TO SOLVE PROBLEMS OF CRACKS NOTED ON PREVIOUS HOUSING DASH NUMBERS PER SL.
